# SDR WX0A2022032374037

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A300*
- Aircraft serial: 2412
- Aircraft time: 47,219 hours, 31,565 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE NOT WORKING. / CHENGED BATTERIES AND REAPPLIED MX-024 STICKER IAW GMM 21.13.1.2. OPS CHECKED GOOD"
